# SDR TRBA201125802

- Difficulty date: September 14, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 29,466 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING LOWER SURFACE AFT OF ELECTRICAL FUEL PUMP AT RIB 4.  COMPLIED WITH TDMI 5702E9, PERFORMED DVI OF RT WING FUEL PUMP HOLE, NO CORROSION FOUND AT THIS TIME.  TDMI TO REMAIN OPEN FOR RECURRENT INSPECTIONS.
